# SDR IPXA2021102675335

- Difficulty date: October 13, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,722 hours, 18,441 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: None
- Part number: AJC7515501
- Condition: Cracked
- Location: R/H Banjo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CVERTICAL STABILIZER #4 BANJO FITTING R/H SIDE IS CRACKED.REPAIRED CRACKED VERTICAL STABILIZER #4 BANJO FITTING R/H SIDE IAW VT-SAA EA 011-5530-01-A9386 REV. I/R AND UPS EO MD11-5530-81955-A. (MAJOR) REF FAA FORM 8100-9 BY J. TOM (AR-605565) DATED 10/22/21.
